# SDR UIEA2021102702292

- Difficulty date: October 26, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Engine: Ge CF680C2B2
- System (JASC): 7933 · Engine Oil Temperature
- Part: Pressure Switch
- Part number: 21SN04468
- Part serial: N021728
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

RT ENGINE LOW OIL PRESSURE INDICATION INOP (LOW ENG OIL PRESS INDICATION SYSTEM (-200/-300), ALL EXCEPT JT9D WITHOUT SB767-78-8 INSTALLED, AND CF6-80A/A2 WITHOUT SB767-78-8 INSTALLED)( TRANSFERRED TO MDDR 155755 IAW MEL 79-33-01-01, CAT C, DUE DME 05NOV21. PLACARD INSTALLED.  /  27OCT-CVG MX: LP 1372103, ITEM M5: REMOVED AND REPLACED LOW OIL PRESSURE IAW AMM 79-33-01. OPS CK GOOD IAW AMM 79-33-00. LEAK CK GOOD. MDDR # 155755 CLOSED. PLACARD REMOVED. MCC NOTIFIED. )
